# SDR FDEA201712053351

- Difficulty date: December 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: LOWER FUSELAGE, RIGHT SIDE , AT APPROX. STA. 755, LONGERON 42R-  43R, HAS AN EXISTING SKIN REPAIR APPROX. 9X12 INCHES. DOT 11. EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 53-20-00 FIG. 6 SH. 7 VOL.1.   REFERENCE E.A. 8-5100-T0336013 "REPAIR CATALO-MD10 REPAIR ID" ATTACHMENT A-1 # 11.   REPAIR WAS PREVIOUSLY INSTALLED ON W.O. 67397, N00064 AT 20491 CYCLES. INITIAL   INSPECTION DUE BY 35,491 CYCLES.
